# SDR HNAA2015062400203

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 44,634 hours, 65,554 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 7021450601
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EGPWS PERFORMED AN UNCOMMANDED TEST CYCLE AT BEGINNING OF TAKEOFF ROLL.  R & R RADAR RT.  OPS CHECKED GOOD.
